This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
i have had a turp surgey, its help me during the day, but i am having to get up at night about 5 - 6 times to void always with a erection when i void the erection goes away this goes on most of the night, what a headache, then when the erection stop an the urge to void goes away which is about 7-8am if i sleep late then i start hurting in my stomach bladder area have to get up, once i get up in a upright postion the pain an erection goes away by the way my stream is good an i pretty sure i am empty out during the night, during day right after i void sometimes i feel a strong urge to void again 2 steps out of mens room when i know ive emptied out i also feel like somethings pressing against my bladder some times when i walk, my urologist dont seem to be to concerned, i am taking saw palmetto an 10 mg hytrin ,does taking alpha blockers help after turp? how about saw palmetto, it seems like the hytrin helps me to void with the erection im having during the night also have touch high blood, can anyone tell me why im having erection each time i have to void during night ,better still why am having to void 5-6 times night?,i like to hear from anyone.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.